# SDR HNAA9892389

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923HA
- Make and model: Dhav DHC8102
- Aircraft serial: 099
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FUSELAGE FRAMES AT STA X222 BETWEEN STRINGERS 32S AND 32P (FRAME, STRINGER, SKIN AND SEAT RAIL SUPPORT), STA X215 BETWEEN STRINGERS 30S AND 31S (FRAME, SEAT RAIL SUPPORT AND TENSION FITTING), STA X467 BETWEEN STRINGERS 29S, 30S AND 31S RT SIDE, STA X487 BETWEEN STRINGERS 29S, 30S AND 31S RT SIDE, STA X445 BETWEEN STRINGERS 29S, 30S AND 31S, STA X434 STRINGER 30S, STA X291 ON STRINGER 31S, STA X312 STRINGER 31, STA X270 STRINGER 28, STA X366 STRINGER 30, STA X366 BETWEEN STRINGERS 29S, 30S AND 31S, FASTENER BOTTOM RIGHT SIDE DATUM FRAME AND TENSION FITTING, SEAT RAIL TO FRAME ATTACH AREA AT FORWARD EMERGENCY EXIT RIGHT SIDE, TIE DOWN HOOKS IN BAG BAY.  REPAIRED ALL ITEMS.
